On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. III. Problems with angular boundary layers
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 467-479
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a13,
author = {I. A. Blatov},
title = {On the {Galerkin} finite-element method for elliptic quasilinear singularly perturbed boundary value problems. {III.} {Problems} with angular boundary layers},
journal = {Differencialʹnye uravneni\^a},
pages = {467--479},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a13/}
}
TY - JOUR AU - I. A. Blatov TI - On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. III. Problems with angular boundary layers JO - Differencialʹnye uravneniâ PY - 1994 SP - 467 EP - 479 VL - 30 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_3_a13/ LA - ru ID - DE_1994_30_3_a13 ER -
%0 Journal Article %A I. A. Blatov %T On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. III. Problems with angular boundary layers %J Differencialʹnye uravneniâ %D 1994 %P 467-479 %V 30 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1994_30_3_a13/ %G ru %F DE_1994_30_3_a13
I. A. Blatov. On the Galerkin finite-element method for elliptic quasilinear singularly perturbed boundary value problems. III. Problems with angular boundary layers. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 467-479. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a13/